Metastasis Disease

person-avatar

Hello Dear Dr. Sahab, I have metastasis disease bone, liver, lung & breast cancer. My treatment is going in bino. Due to lung cancer i have neuropathy issues on my feet. My feet are numb always and feel pins & niddles so much. Very hard to move on my heels. My one circle of chemo has completed. Now started 2nd circle of chemo on which 1st has done and 2nd will be soon . Kindly need to about my feet please. I shall be very grateful to you. Thanks & Regards

dr-muhammad-arif-cancer-specialist-oncologist-lahore
Dr. Muhammad Arif - Cancer Specialist / Oncologist

MBBS, Diplomate American Board in Medical Oncology, Diplomate American board in Hematology, Diplomate American board in Medicine. | Lahore

They may need to change your chemotherapy drugs which are causing this.
You could take lyrica 150 mg at night daily.

MA

Member
Patient

Post Owner


Thank you so much Dr. Sahab...
MAY ALLAH BLESS YOU ALWAYS....

2 years ago

Card image cap

One-to-One Chat with Doctor

Don't like going to a Hospital?

Consult Online
Book Appointment
View All Categories (A-Z)